# SDR AALA20011007

- Difficulty date: May 14, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: AAP3043A
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

BNA - FLT 1216 - EN ROUTE DFW-PHL, AIR INTERRUPTED BNA, AFTER NR 3 ENGINE FLAME OUT AND NO FUEL TRANSFER FROM NR 2 TANK.  REPLACED NR 2 CROSSOVER FEED VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
